# SDR DHL2008F00002

- Difficulty date: July 9, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 5 Slat
- Component: Nr 5 Slat
- Component part number: 651622188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SLAT HAS 2 SMALL CRACKS AT IB SLAT TRACK ATTACH POINT.  CRACKS WERE BURNISHED OUT WITH MINIMAL MATERIAL LOSS IAW SRM 51-10-01.  (K)
